Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On asymptotic dimension of amalgamated products and right-angled Coxeter groups

Alexander Dranishnikov

Algebraic & Geometric Topology 8 (2008) 1281–1293
Abstract

We prove that the asymptotic dimension of A and B amalgamated over C is bounded above by the maximum of the asymptotic dimensions of A, B and C + 1. Then we apply this inequality to show that the asymptotic dimension of any right-angled Coxeter group does not exceed the dimension of its Davis complex.

Keywords
asymptotic dimension, amalgamated product, Coxeter group
Mathematical Subject Classification 2000
Primary: 20F65, 20F55, 20F69
References
Publication
Received: 17 May 2007
Revised: 13 February 2008
Accepted: 13 February 2008
Published: 8 August 2008
Authors
Alexander Dranishnikov
University of Florida
Department of Mathematics
PO Box 118105
358 Little Hall
Gainesville, FL 32611-8105
USA
http://www.math.ufl.edu/~dranish